Skip to Content

Has anyone had depression as a side effect of taking Enbrel?

Responses (1)

chuck1957 25 Nov 2014

Lethajeannette;;;; Here is a copy past of side effects it is in the less common but where it shows up does not make any difference. If you are getting it that is all that matteres and when i used to dispense lots of this at the pharmacy i worked at many people were taking antidepressants..So i would give them a call TODAY AND LET THEM KNOW... You should check with your doctor immediately if any of these side effects occur when taking etanercept:

More common
Chills
cough
fever
sneezing
sore throat
Less common
Congestion in the chest
depression ********************* HERE is where it is listed so you know if you did not have it before starting these shots its likely the medication and you must let the doctor know asap... don't suffer for something they can do something for..give them a call this morning and let them know ... good luck Chuck1957

wpa1733 1 Dec 2014

I took Enbrel for 12 yrs. I do not remember having any depression. I did experience depression while taking Otezla!

Of course, living with arthritis is depressing enough as I find that it ruins my sleep, crimps my social life, and basically hurts. Hmmm ... could those just possibly make one slightly depressed?

chuck1957 1 Dec 2014

Thank God you still have a since of humor God knows we need that..It can always be something new we get wore out fighting the fight im sorry you have to go through all of this but i was serious many people that were on this injection were on a low dose of amitriptylline..But the less you have to take the better you could buy a nice car with the embrel... lol this time of year the holidays get me no matter what i do..I just whish you well and if it get worse call your doctor..you should know more than anyone after 12 years... glad your keeping a since of humor and hope you can keep that all of us tend to look at the bad side chuck1957

Lethajeannette 9 Dec 2014

Thanks for the advice. I did tell my doctor and since I've only been on enbrel one month he's going to wait and see if that's what it is. I do have alot of stress in my life right now so that could very well be causing it according to him. Thanks again. Lethajeannette

chuck1957 10 Dec 2014

Great glad you talked to the doctor,And that sounds like a good idea for now and see if it just goes awaylll well hope you can relax a bit now..have a great day Chuck 1957

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions